# SDR AALA202301236435

- Difficulty date: January 18, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 56,918 hours, 35,966 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 70634
- Condition: Odor
- Location: Cockpit
- Part time: 56,943 hours, 35,976 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CABIN FAN INDICATED AMBER, FLIGHT CREW SMELLED A BURNT ODOR FOR ABOUT 1MINUTE PRIOR TO INDICATION. MAINTENANCE REPLACED #1 RECIRCULATION FAN PER AMM 21-21-51 AND ACCOMPLISHED A SATISFACTORY OPEATIONAL CHECK.
